00:00:00 / 00:00:00

The wave equation on a model convex domain revisited

By Fabrice Planchon

Appears in collection : French-American conference on nonlinear dispersive PDEs / Conférence franco-américaine sur les EDP dispersives non linéaires

We detail how the new parametrix construction that was developped for the general case allows in turn for a simplified approach for the model case and helps in sharpening both positive and negative results for Strichartz estimates.

Information about the video

Citation data

  • DOI 10.24350/CIRM.V.19183503
  • Cite this video Planchon Fabrice (6/16/17). The wave equation on a model convex domain revisited. CIRM. Audiovisual resource. DOI: 10.24350/CIRM.V.19183503
  • URL https://dx.doi.org/10.24350/CIRM.V.19183503


  • Ivanovici, O., Lebeau, G., & Planchon, F. (2014). Dispersion for the wave equation inside strictly convex domains. I: The Friedlander model case. Annals of Mathematics. Second Series, 180(1), 323-380 - http://dx.doi.org/10.4007/annals.2014.180.1.7

Last related questions on MathOverflow

You have to connect your Carmin.tv account with mathoverflow to add question

Ask a question on MathOverflow


  • Bookmark videos
  • Add videos to see later &
    keep your browsing history
  • Comment with the scientific
  • Get notification updates
    for your favorite subjects
Give feedback